Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 192, NWS Louisville, KY

August 27, 2014Fayette County, Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 27, 2014, 6:45 PM EDT for Fayette County, Scott County, Kentucky. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2014, 6:45 PM EDT (22:45 UTC)
Expired
Aug 27, 2014, 7:05 PM EDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 6:49 PM EDTTSTM WND DMGNewtown, KYTREES DOWN. COR TO LOCATION AND TIME.
Aug 27, 7:10 PM EDTTSTM WND DMG4 W Lexington, KYTREE BLOWN ON TO HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS53 KLMK 272245
SVRLMK
KYC067-209-272305-
/O.NEW.KLMK.SV.W.0192.140827T2245Z-140827T2305Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT WED AUG 27 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 705 PM EDT

* AT 644 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGHLANDS...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...HIGHLANDS...MEADOWTHORPE...CARDINAL HILL...NORTHLAND...
  THOROUGHBRED ACRES...U K ARBORETUM...CHEVY CHASE...BRACKTOWN...
  GREENDALE...VILEY...HOLIDAY HILLS AND MATTOXTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING 
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3823 8447 3813 8444 3806 8440 3800 8452
      3816 8464 3822 8455
TIME...MOT...LOC 2245Z 312DEG 23KT 3813 8454

HAIL...<.75IN
WIND...60MPH

$$

SCHOETTMER
1 follow-up statement
002 
WWUS53 KLMK 272304
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT WED AUG 27 2014

KYC067-209-272314-
/O.EXP.KLMK.SV.W.0192.000000T0000Z-140827T2305Z/
SCOTT KY-FAYETTE KY-
704 PM EDT WED AUG 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE AND
SOUTHEASTERN SCOTT COUNTIES WILL EXPIRE AT 705 PM EDT/605 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SCOTT 
COUNTY...HOWEVER A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR 
FAYETTE COUNTY.

LAT...LON 3823 8447 3813 8444 3806 8440 3800 8452
      3816 8464 3822 8455
TIME...MOT...LOC 2304Z 312DEG 23KT 3805 8443

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:29 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Aug 27, 3:29 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT Wed Aug 27 2014

.SHORT TERM (Now through Thursday Night)...
Issued at 315 PM EDT Wed Aug 27 2014

A healthy cu field has developed in a moist, unstable atmosphere
this afternoon.  An upper level ridge was over the region with a
weak sfc boundary located near the Ohio River.  Instability along
with the boundary has created enough lift for a few showers over
southern Indiana as of 245pm.  Expect isld-scattered showers and
some t-storms to continue to develop through the evening hours over
southern Indiana and central Kentucky.  Soundings indicate
plentiful CAPE but meager wind fields so any storms that develop
should be limited in strength.  However dry low levels and steep low
level lapse rates may be enough to force a few windier showers and
storms with wind gusts up to around 40 mph.  Convection should
decline after sunset with the loss of day time heating.

The front should continue to make slow progress southward tonight
with patchy light fog developing during the pre-dawn hours.  Low
temps tonight should hold in the upper 60s and lower 70s.

For Thursday, the weak sfc front will drift into south central
Kentucky providing the best focus for afternoon showers and storms
there.  These storms will be similar to today in strength and
coverage peaking during the late afternoon/evening hours.  It is a
bit unclear if storms will diminish completely Thurs evening or
continue on throughout the overnight night hours Thurs as a
shortwave moves into the region possibly prolonging convective
activity.  For now will remain conservative and diminish POPs by
midnight Thurs night with the next chance for rain on Friday (see
long term discussion).

Temps Thurs should be slightly cooler than today in the 84-92 degree
range with the coolest temps north of the front.  Low temps should
range from the mid 60s to low 70s Thurs night.

.LONG TERM (Friday through Wednesday)...
Issued at 323 PM EDT Wed Aug 27 2014

The tenacious upper ridge across the SE CONUS will have shifted off
the FL/GA coast by the start of this forecast period with meridional
flow dominating. Southerly flow will advect in copious amounts of
moisture by this upcoming holiday weekend with PWATs looking to
reach toward and exceed the 2 inch mark. Previously advertised upper
low swinging through the central Plains late this week will phase
into the mean flow as it takes a northeasterly turn toward the Great
Lakes. Its remnants will bring height falls to the region over the
weekend and with the upper ridge no longer in the picture, zonal
flow will return by the start of the new week but with
shortwaves/perturbations traversing through overhead. This all
equates to another unsettled period with precip chances nearly every
day. This isn't to say that everyone will see rain each day, but
just that chances exist, especially over the weekend.

The frontal boundary mentioned above (in the short-term section)
will be lifting north across the forecast area on Friday, setting
the stage for WAA and serving as a focus for convection. Have gone
with slight chance on Friday as the day will be the start for warm,
moist air advecting in but won't have been quite enough to drive too
much convection other than pop-ups that will been diurnally driven
and isolated, such as what has been seen thus far this week. PoPs
will be much higher for Saturday and Sunday with convection
potentially more organized, given the greater synoptic push. As
alluded to already, PoPs continue into the new week with a secondary
focus for convection Monday into Tuesday as another frontal boundary
dives down from the NW. Depending on the speed of the front, could
begin to see some drying out by the middle of next week with
potentially a reprieve from the typical summer heat and humidity
that has enveloped the region lately.

Highs on Friday look to be the warmest of the long-term as they
reach near to slightly above normal - upper 80s to low 90s with
dewpoints in the upper 60s to around 70. We'll then see the full
spectrum of 80s for the remainder of the period with variations due
to precip and cloud cover. Lows will range from the mid 60s to low
70s with the warmest overnight period looking to be Saturday night
as cloud cover moderates temperatures and WAA in full swing.

&&

.AVIATION (18Z TAF Update)...
Issued at 135 PM EDT Wed Aug 27 2014

An upper ridge is expected to remain over the area with a weak sfc
boundary dropping south through the region tonight.  Isld-sct storms
may develop late this afternoon and evening along the front.
However, will indicate only VCSH for this afternoon/evening attm
because confidence is low in convective development near the
terminals.  Will watch trends this afternoon and update TAFs if
needed.  Any convection chances will end by around midnight with
loss of day time heating.  The next forecast challenge with then be
fog.  Although a sfc boundary will be in the area, wind fields
around it look to be very weak or even calm overnight.  With 70s
dewpts and perhaps a late day shower or storm at the TAF sites,
think that they will see at least some light br at SDF/LEX and IFR
br at BWG.  Vsbys could go lower than that according to some MOS
guidance but will remain on the conservative side for now.  Any br
will diminish shortly after sunrise tomorrow with scattered
afternoon cu developing.  Winds will remain light easterly or calm
through the TAF period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........lg
Aviation..........AMS
Hazardous weather outlook, Aug 27, 4:14 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT WED AUG 27 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-282015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
414 PM EDT WED AUG 27 2014 /314 PM CDT WED AUG 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
EVENING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...GUSTY
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED THROUGH THE HOLIDAY WEEKEND AS THE REGION REMAINS LOCKED
IN AN UNSETTLED PATTERN. THE MOST WIDESPREAD STORMS WILL BE
SATURDAY NIGHT THROUGH SUNDAY. IN ADDITION TO DANGEROUS LIGHTNING
INHERENT WITH ANY THUNDERSTORM...STORMS MAY PRODUCE GUSTY WINDS
AND TORRENTIAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/LG

In the hours before

Special weather statement, Aug 27, 6:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT WED AUG 27 2014

INZ091-KYZ030-272240-
FLOYD IN-JEFFERSON KY-
611 PM EDT WED AUG 27 2014

...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HEAVY RAIN AND 40
MPH WINDS IN FLOYD COUNTY AND WEST LOUISVILLE METRO...

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM WEST OF NEW ALBANY...AND MOVING SOUTH AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHIVELY...
  NEW ALBANY...

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3833 8583 3816 8577 3816 8591 3818 8590
      3819 8596 3826 8595 3828 8597 3828 8599
      3833 8601
TIME...MOT...LOC 2210Z 354DEG 6KT 3824 8588

RAS
Special weather statement, Aug 27, 6:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT WED AUG 27 2014

INZ090-KYZ025-272245-
HARRISON IN-MEADE KY-
614 PM EDT WED AUG 27 2014

...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BRANDENBURG...AND MOVING
SOUTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BRANDENBURG...
  VALLEY CITY AND BATTLETOWN...
  TITUS AND LODALE...
  GLIDAS...
  MAUCKPORT AND SIROCCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3813 8633 3815 8632 3816 8634 3816 8635
      3821 8627 3798 8600 3789 8623 3813 8637
TIME...MOT...LOC 2214Z 327DEG 14KT 3810 8627

RAS
Local storm report, Aug 27, 6:18 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     PROSPECT                38.35N  85.61W
08/27/2014                   JEFFERSON          KY   PUBLIC

            TREE SNAPPED.

&&

EVENT NUMBER LMK1400794

MRC
Special weather statement, Aug 27, 6:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT WED AUG 27 2014

KYZ035>037-039>043-272305-
ANDERSON KY-BOURBON KY-FAYETTE KY-FRANKLIN KY-HARRISON KY-NICHOLAS
KY-SCOTT KY-WOODFORD KY-
620 PM EDT WED AUG 27 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
CYNTHIANA TO GEORGETOWN TO 5 MILES NORTHWEST OF LAWRENCEBURG...AND
MOVING EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GEORGETOWN...
  LEXINGTON...
  U K ARBORETUM...
  DUNBAR HIGH SCHOOL...
  BRYAN STATION...
  LANCELOT ESTATES AND MCKEES CROSSROADS...
  GEORGETOWN SCOTT COUNTY AIRPORT AND JACKSONVILLE...
  ELLISVILLE AND WALLACE...
  FAYWOOD AND DONERAIL...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 48 AND 75.

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 111 AND 130.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
68 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3828 8386 3799 8459 3800 8466 3800 8467
      3811 8505 3814 8502 3826 8469 3849 8417
      3846 8410 3845 8402 3842 8393 3837 8391
      3837 8388 3832 8383
TIME...MOT...LOC 2220Z 290DEG 20KT 3842 8414 3823 8457
          3807 8496

SCHOETTMER
Local storm report, Aug 27, 6:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     PROSPECT                38.35N  85.61W
08/27/2014                   JEFFERSON          KY   PUBLIC

            TWO TREES SNAPPED.

&&

CORRECTED REMARKS

EVENT NUMBER LMK1400794

MRC
Local storm report, Aug 27, 6:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT WED AUG 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 NNE PROSPECT          38.38N  85.60W
08/27/2014                   OLDHAM             KY   PUBLIC

            TWO TREES DOWN.

&&

EVENT NUMBER LMK1400795

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 3:56 PM EDTSpecial Weather StatementLMKJefferson29 min
Aug 27, 3:59 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson31 min
Aug 27, 4:14 PM EDTSpecial Weather StatementLMKOldham31 min
Aug 27, 4:31 PM EDTSpecial Weather StatementLMKBullitt29 min
Aug 27, 4:39 PM EDTSpecial Weather StatementLMKSpencer31 min
Aug 27, 4:44 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham31 min
Aug 27, 4:45 PM EDTAreal Flood AdvisoryLMKBullitt2 hr
Aug 27, 4:53 PM EDTSevere Thunderstorm WarningLMKSpencer32 min
Aug 27, 5:07 PM EDTSevere Thunderstorm WarningLMKJefferson18 min
Aug 27, 5:21 PM EDTSpecial Weather StatementLMKSpencer29 min
Aug 27, 5:22 PM EDTSpecial Weather StatementLMKBullitt, Jefferson28 min
Aug 27, 5:29 PM EDTSpecial Weather StatementLMKHardin31 min
Aug 27, 5:53 PM EDTSpecial Weather StatementLMKJefferson32 min
Aug 27, 5:58 PM EDTSpecial Weather StatementLMKFranklin32 min
Aug 27, 5:59 PM EDTSpecial Weather StatementLMKScott31 min
Aug 27, 6:01 PM EDTFlash Flood WarningLMKBullitt3 hr
Aug 27, 6:03 PM EDTSpecial Weather StatementLMKHarrison32 min
Aug 27, 6:14 PM EDTSpecial Weather StatementLMKMeade31 min
Aug 27, 6:20 PM EDTSpecial Weather StatementLMKBourbon, Nicholas, Scott, Woodford45 min
Aug 27, 6:43 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott32 min
Aug 27, 7:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette29 min
Aug 27, 7:27 PM EDTSpecial Weather StatementLMKClark33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.